# SDR 9JLA2021100630733

- Difficulty date: October 1, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,600 hours, 6,177 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 45AS42010039
- Part serial: 474
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE NO1 ENGINE REQUIRES FIREWALL THRUST TO MAKE TAKEOFF POWER. SPLIT IN LEVERS AND AT IDLE N2 IS OVER 56%. THE MAINTENANCE VENDOR REMOVED AND REPLACED THE NO1 ENGINE AFT CONTROL CABLE (52" CABLE) WITH NEW CABLE. COMPLIED WITH ENGINE ADJUSTMENT AND POWER ASSURANCE RUNS. THE AIRCRAFT WAS RETURNED TO SERVICE
